, Volume 23, Issue 4, pp 1806-1817
Date: 14 Mar 2012

Global Nonlinear Brascamp–Lieb Inequalities

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove global versions of certain known nonlinear Brascamp–Lieb inequalities under a natural homogeneity assumption. We also establish a conditional theorem allowing one to generally pass from local to global nonlinear Brascamp–Lieb estimates under such a homogeneity assumption.

Communicated by Steven G. Krantz.